Note on the gammoids arising from undirected graphs
Rendiconti del Seminario Matematico della Università di Padova, Volume 83  (1990), p. 1-6
@article{RSMUP_1990__83__1_0,
     author = {Marcu, D\u anu\c t},
     title = {Note on the gammoids arising from undirected graphs},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {83},
     year = {1990},
     pages = {1-6},
     zbl = {0739.05025},
     mrnumber = {1066422},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1990__83__1_0}
}
Marcu, Dănuţ. Note on the gammoids arising from undirected graphs. Rendiconti del Seminario Matematico della Università di Padova, Volume 83 (1990) , pp. 1-6. http://www.numdam.org/item/RSMUP_1990__83__1_0/

[1] A.W. Ingleton - M.J. Piff, Gammoids and transversal matroids, J. Comb. Theory Ser. B, 15 (1973), pp. 51-68. | MR 329936 | Zbl 0264.05021

[2] D.J.A. Welsh, Matroid Theory, Academic Press, London - New York, 1976. | MR 427112 | Zbl 0343.05002

[3] D.R. Woodall, The induction of matroids by graphs, J. London Math. Soc., 10 (1975), pp. 27-35. | MR 369113 | Zbl 0303.05023